Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fluttery bubble feeling on the lower legs. Stopped taking cholesterol lowering drugs. Would that be the reason?

I have fluttery-bubble feelings in my lower legs. I am a 52-year old female and in very good health. I work out and weigh about 125. I have recently been on cholesterol-lowering drugs that I quit taking and am trying to control my cholesterol with diet and exercise. The statins in the cholesterol-lowering drugs did bother my legs. Could the statins still be affecting my legs even though I quit taking them about 3 months ago? I do not smoke or drink.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thanks for your querry
statins do cause long term side effects which you have mentioned
as you are not taking them since 3 months, they slowly pass off
weight reduction can be achieved by exercise and dietary restrictions and not by using medicines
hope this reply is OK
take care
Dr MV Subrahmanyam MD;DCH
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor